# SDR ASAA9880113

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE CHECK, THE EXTERIOR OVERWING EMERGENCY EVACUATION LIGHTS WOULD NOT EXTINGUISH WHEN CONTROL SWITCH PLACED TO OFF POSITION, WOULD EXTINGUISH WHEN SWITCH PLACED TO ARMED POSITION.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
